Could Adderall be affecting my hair texture?

Call me paranoid, but...ever since I started Adderall XR for my ADD my hair has been duller, more brittle, and more prone to frizz and breakage. Before you ask, no, for better or worse I haven't experienced the famous loss of appetite that can come with Adderall, so it isn't a nutritional issue. My hairdresser has noticed a change in my texture, too. Does anyone have a similar experience? I don't think it's worth it to go off the Adderall. I mean, my hair still looks good with a little extra anti-frizz serum. But if someone has experienced this or something like it, it would be great to know if some kind of dietary supplement, wonder product, or god knows what helped take care of it.
It could very well be the drug. We hear all the time from women who experience the same thing you're describing when starting a new drug. Sometimes it rights itself, sometimes not.
Gretchen
NaturallyCurly.com co-founder
3A

You are beautiful!

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 04:45 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com